APM OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Numerical instability in Rayleigh-Schrodinger quantum mechanics 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2001, 卷号: 34, 期号: 10, 页码: L79-L87
Authors:  Hai, WH;  Zhu, XW;  Feng, M;  Shi, L;  Gao, KL;  Fang, XM;  Chong, GS
Favorite  |  View/Download:13/0  |  Submit date:2015/12/01
Stable orbits embedded in a chaotic attractor for a trapped ion interacting with a laser field 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1998, 卷号: 31, 期号: 13, 页码: 2991-2996
Authors:  Hai, WH;  Duan, YW;  Zhu, XW;  Luo, XL;  Shi, L
Favorite  |  View/Download:20/0  |  Submit date:2015/12/01